# SDR 2002FA0000045

- Difficulty date: April 3, 2001
- Submitted: January 15, 2002
- Operation: General aviation
- Aircraft: N63GG
- Make and model: Cessna 310J
- Aircraft serial: 310J0152
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 0842102
- Condition: Damaged
- Location: Nlg
- Part time: 4,878 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT MADE A HARD LEFT TURN CAUSEING DAMAGE TO THE NOSE GEAR AREA.  BENT ROD ON THE SHIMMY DAMPER CAUSING INTERNAL DAMAGE TO THE COMPONENT.
